# SDR SIMA20130702007

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 25,642 hours, 23,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Part serial: 9393
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE REAR FLASHLIGHT CRADLE WAS BROKEN.  FLASHLIGHT WOULD NOT REMAIN IN CRADLE.  ACFT REMOVED FROM SERVICE.  R & R REAR FLASHLIGHT CRADLE IAW AMM 33-50-16. OPS CHECKED GOOD.
